# SDR 95ZZZX5762

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N821LL
- Make and model: Cessna 182Q
- Aircraft serial: 18266198
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Bracket
- Part number: 0411549
- Condition: Broken
- Location: Lt Master Cyl
- Part time: 5,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE MASTER CYLINDER BRACKET BROKEN.  BRACKET SET, PN 0411549, INSIDE BENT AND BROKEN, PN 0411550, OUTSIDE BADLY BENT.
